Tardive Dyskinesia

This is an extract from a training video for psychiatrists and medics.  It details involuntary abnormal movements.  It is worth noting that these movements are all drug-induced, primarily by neuroleptic medication (i.e. antipsychotic medication such as chlorpromazine, Stelazine and so forth) and often do not resolve upon cessation of the medication.

These kinds of movements are often associated with “madness”, but so few people realise that they are iatrogenic in origin (i.e. induced by the treatment, not the problem being treated) and serve to add immeasurably to the individual’s problems.

Andrew T. Austin
  • Andrew T. Austin
  • Andrew T. Austin is formerly an NLP master practitioner, clinical hypnotherapist, and a nurse with a background in accident and emergency (A&E) and neurosurgery.

    He is the developer of Metaphors of Movement and Integral Eye Movement Therapy.

    #NLP #neurolinguisticprogramming #hypnotherapy

Leave a Comment

Your email address will not be published. Required fields are marked *